The no-trade interval of Dow and Werlang: Some clarifications
Alain Chateauneuf and
Caroline Ventura
Mathematical Social Sciences, 2010, vol. 59, issue 1, 1-14
Abstract:
The aim of this paper is two-fold: first, to emphasize that the seminal result of Dow and Werlang (1992) remains valid under weaker conditions, and this even if non-positive prices are considered, or equally that the no-trade interval result is robust when considering assets which can yield non-positive outcomes. Second, to make precise the weak uncertainty aversion behavior characteristic of the existence of such an interval.
Keywords: Decision; theory; Choquet; expected; utility; No-trade; interval; Perfect; hedging; Comonotone; diversification; Capacity (search for similar items in EconPapers)
Date: 2010
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-4896(09)00087-0
Full text for ScienceDirect subscribers only
Related works:
Working Paper: The no-trade interval of Dow and Werlang: Some clarifications (2010)
Working Paper: The no-trade interval of Dow and Werlang: Some clarifications (2010)
Working Paper: The no-trade interval of Dow and Werlang: Some clarifications (2010)
Working Paper: The no-trade interval of Dow and Werlang: some clarifications (2009) 
Working Paper: The no-trade interval of Dow and Werlang: some clarifications (2009) 
Working Paper: The no-trade interval of Dow and Werlang: some clarifications (2009) 
Working Paper: The no-trade interval of Dow and Werlang: some clarifications (2008) 
Working Paper: The no-trade interval of Dow and Werlang: some clarifications (2008) 
Working Paper: The no-trade interval of Dow and Werlang: some clarifications (2008) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:59:y:2010:i:1:p:1-14
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().